# SDR CALA2024042401212

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 67,315 hours, 29,840 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Under Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 PDA REPORTED DUE TO FUEL CAP MISSING. FUEL CAP INSTALLED SEE REF LOG 7752261. TOMC ADVISED. MISSIBG FUEL CAP HAS BEEN INSTALLED UNDER LP 7752261. NO FUTHER ACTION REQUIRED. SAME LP MARKED AS SDR.
